# SDR IPXA2025021303989

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N345UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37867
- Aircraft time: 33,762 hours, 12,244 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869136
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL DAMAGE, P/N:146T5869-136 PANEL NO: 252WFF. (REPAIR)I.A.W AMM 53-01-06-000-801 REV.144 REMOVED MAIN DECK CARGO FLOOR PANEL SEALANT AND  OK TO CLOSE CHECK P/N:146T5869-136 , PANEL NO.252WFF , CHECKED NORMAL.
